Academic Journals Database
Disseminating quality controlled scientific knowledge

Four Mappings Satisfying Ψ-Contractive Type Condition and Having Unique Common Fixed Point on 2-Metric Spaces

ADD TO MY LIST
 
Author(s): Hailan Jin | Yongjie Piao

Journal: Advances in Pure Mathematics
ISSN 2160-0368

Volume: 03;
Issue: 02;
Start page: 277;
Date: 2013;
Original page

Keywords: 2-Metric Space | Class Ψ | Cauchy Sequence | Coincidence Point | Common Fixed Point

ABSTRACT
In this paper, we introduce a class Ψ of real functions defined on the set of non-negative real numbers, and obtain a new unique common fixed point theorem for four mappings satisfying Ψ-contractive condition on a non-complete 2-metric space and give the versions of the corresponding result for two and three mappings.
Save time & money - Smart Internet Solutions      Why do you need a reservation system?